MathSciNet Relay Station
MathSciNet bibliographic data
MR819193 53C20
Hebda, James J. The collars of a Riemannian manifold and stable isosystolic inequalities. Pacific J. Math. 121 (1986), no. 2, 339–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement